About this Journal Submit a Manuscript Table of Contents
ISRN Discrete Mathematics
Volume 2011 (2011), Article ID 213084, 10 pages
http://dx.doi.org/10.5402/2011/213084
Research Article

An Efficient Algorithm to Solve the Conditional Covering Problem on Trapezoid Graphs

1Department of Mathematics, Narajole Raj College, Paschim Medinipur Narajole 721 211, India
2Department of Mathematics, National Institute of Technology, Durgapur 713209, India
3Department of Applied Mathematics with Oceanology and Computer Programming, Vidyasagar University, Midnapore 721 102, India

Received 16 July 2011; Accepted 29 August 2011

Academic Editors: Q. Gu, U. A. Rozikov, and R. Yeh

Copyright © 2011 Akul Rana et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Akul Rana, Anita Pal, and Madhumangal Pal, “An Efficient Algorithm to Solve the Conditional Covering Problem on Trapezoid Graphs,” ISRN Discrete Mathematics, vol. 2011, Article ID 213084, 10 pages, 2011. doi:10.5402/2011/213084